1. ali reza khodami , Hamid Reza Ebrahimi Vishki , Biflatness and Biprojectivity of Lau Product of Banach Algebras , انجمن ریاضی ایران-Bulletin of the Iranian Mathematical Society , Volume ( 38 ) , 2013-2
  2. Reihaneh Raisi Tousi , Rajab Ali Kamyabi Gol , Hamid Reza Ebrahimi Vishki , On The Topological Centre of L1G/H , Bulletin of the Australian Mathematical Society , Volume ( 1 ) , 2012-4, Pages 14-4
  3. Ali Akbar Khadem-Maboudi , Hamid Reza Ebrahimi Vishki , Strong Arens irregularity of bilinear mappings and reflexivity , Banach Journal of Mathematical Analysis , Volume ( 6 ) , 2012-1, Pages 155-160
  4. Mohammad Sal Moslehian , R. Saadati , Hamid Reza Ebrahimi Vishki , The quadratic functional equation in Menger probabilistic normed spaces , Nonlinear Functional Analysis and Applications , Volume ( 16 ) , 2011-12, Pages 305-312
  5. ali reza khodami , Hamid Reza Ebrahimi Vishki , The Higher duals of a Banach Algebra induced by a Bounded Linear Functional , Bulletin of Mathematical Analysis and Applications , Volume ( 3 ) , 2011-5, Pages 118-122
  6. علی جباری شاهزاده محمدی , Hamid Reza Ebrahimi Vishki , The topological centre of skew product dynamical systems , Semigroup Forum , Volume ( 82 ) , 2011-5, Pages 497-503
  7. Mohammad Sal Moslehian , Hamid Reza Ebrahimi Vishki , Fuzzy Stability of A Generalized Quartic Mapping , Journal of Fuzzy Mathematics , Volume ( 19 ) , 2011-3, Pages 63-70
  8. Hamid Reza Ebrahimi Vishki , ali reza khodami , Character Inner Amenability of Certain Banach Algebras , Colloquium Mathematicum , Volume ( 122 ) , 2011-3, Pages 225-232
  9. sedigheh barootkoob , Hamid Reza Ebrahimi Vishki , Lifting Derivations and n-weak Amenability of the Second Dual of a Banach Algebra , Bulletin of the Australian Mathematical Society , Volume ( 83 ) , 2011-2, Pages 122-129
  10. mohammad ramezanpoor , Hamid Reza Ebrahimi Vishki , Reiter s properties for the actions of locally compact quantum groups on von Neumann algebras , انجمن ریاضی ایران-Bulletin of the Iranian Mathematical Society , Volume ( 36 ) , 2010-7, Pages 1-17
  11. sedigheh barootkoob , somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Erratum to Topological Centres of Certain Banach Module Actions , انجمن ریاضی ایران-Bulletin of the Iranian Mathematical Society , Volume ( 36 ) , 2010-2, Pages 273-274
  12. Ali Jabbari shahzadehmohammadi , Mohammad Sal Moslehian , Hamid Reza Ebrahimi Vishki , Constructions preserving n-weak amenability of Banach algebras , Mathematica Bohemica , Volume ( 134 ) , 2009-11, Pages 349-357
  13. sedigheh barootkoob , somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Topological centers of certain Banach module actions , انجمن ریاضی ایران-Bulletin of the Iranian Mathematical Society , Volume ( 35 ) , 2009-11, Pages 25-36
  14. Ali Jabbari shahzadehmohammadi , Hamid Reza Ebrahimi Vishki , A class of distal functions on semitopological semigroups , Methods of Functional Analysis and Topology , Volume ( 15 ) , 2009-7, Pages 188-194
  15. mohammad ramezanpoor , Hamid Reza Ebrahimi Vishki , Module homomorphisms and multipliers on locally compact quantum groups , Journal of Mathematical Analysis and Applications , 2009-5, Pages 581-587
  16. محمد اکبری تتکابنی , Hamid Reza Ebrahimi Vishki , Filters and semigroup compactification properties , Semigroup Forum , 2009-3, Pages 349-359
  17. Ali Jabbari shahzadehmohammadi , Hamid Reza Ebrahimi Vishki , Skew product dynamical systems, Ellis groups and topological centre , Bulletin of the Australian Mathematical Society , 2008-12, Pages 1-17
  18. somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Arens regularity of module actions and the second adjoint of a derivation , Bulletin of the Australian Mathematical Society , 2008-5, Pages 465-476
  19. علی رجالی , Hamid Reza Ebrahimi Vishki , The weighted convolutio measure algebras characterized by measure algebras , Journal of Sciences-Islamic Republic of Iran , Volume ( 19 ) , 2008-4, Pages 169-173
  20. علی رجالی , Hamid Reza Ebrahimi Vishki , Weighted convolution measure algebras characterized by convolution algebras , Journal of Sciences-Islamic Republic of Iran , Volume ( 19 ) , 2008-2, Pages 169-173